# SDR ASAA2015060512000

- Difficulty date: June 5, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,702 hours, 9,818 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJJF428
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,185 hours, 6,526 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON NR 2 ENGINE START W/R IGNITION DID NOT GET LIGHT OFF.  ACFT GROUNDED.   REPLACED AND OPS CHECKED NORMAL NR 2 ENGINE RT IGNITION EXCITER BOX REF AMM 74-11-01. ACCOMPLISHED 2 ENGINE STARTS ON NR 2 ENGINE WITH NO DEFECTS NOTED.
